MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG13160-0615-1S
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for middle cerebral artery (mca) ischemic cerebral (ic) infarction.It was noted that the patient's vessel tortuosity was moderate.The patient's pre-operative tici score was 1, and the post-operative tici score improved to 2b.The patient was treated with a thrombectomy procedure using a tps (thrombectomy platform system).The solitaire device was used, with zero passes performed during the procedure.The time required from the onset of cerebral infarction to revascularization/revascularize was 30 minutes.It was reported that the phenom 21 and solitaire were selected.The degree of vascular tortuosity leading to the mca was moderate.The optimo 9fr was delivered to the ic, and the phenom 21 was prepared according to the instructions for use (ifu).The chikai 14 wire, which was also prepared according to the ifu, was set up.After delivering the phenom 21 to the occlusion site, an attempt was made to deliver the solitaire stent, which had been prepared according to the ifu, into the phenom 21.However, strong resistance and stiffness were felt.Despite sensing abnormalities in both the phenom 21 and the solitaire, delivery was somehow continued.However, the farther the device was advanced distally, the stronger the resistance became.Ultimately, it became difficult to deliver the solitaire to the distal tip of the phenom 21, and the attempt to deliver the solitaire to the tip of the phenom 21 was abandoned.Since the phenom 21 had crossed the thrombus region, the phenom 21 was left in place, and only the solitaire was retrieved.Subsequently, a newly opened stent retriever from another company was used and successfully delivered into the phenom 21 without any issues.The thrombus was successfully retrieved using the stent from the other company, and the procedure was completed without incident.There were no remnants left in the body.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that there was no health impact to the patient.The cause of the resistance was not determined.There was no damage, but somewhat deformation was confirmed to the stent.There was no kink to the catheter.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22486207
Report Number2029214-2025-01577
Device Sequence Number8677659
Product Code QJP
UDI-Device Identifier00763000399696
UDI-Public(01)00763000399696(17)270929(10)229782803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG13160-0615-1S
Device Catalogue NumberFG13160-0615-1S
Device Lot Number229782803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/08/2025
Date Device Manufactured09/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown